Hello, I’m new to the forum and wanted to share my story.
I’m a 24 year old male from the UK who applied a 1% topical finasteride gel from January 2018 to July 2018. Tried to taper off the drug slowly after I realised it had very little effect and eventually stopped early August. Once September arrived, I began to crash.
I suffered all the classic sexual symptoms; loss of libido; morning wood, hypospermia, ED. On top of this, my sleep was very poor, struggled to get to sleep then woke up very early and very alert. As time had progressed my sexual symptoms had improved back to almost 100%, but have again got worse after Xmas drinking. Other symptoms have severely worsened. I am experiencing severe facial changes; bone loss, fat loss, receding orbital bones and less defined jaw. I didn’t realise it was possible to lose so much bone so quickly. My sleep is also still dreadful.
I have had blood work done. All hormones are in range apart from cortisol, prolactin and DHEA, which are all elevated. I get regular cortisol spikes throughout the day which makes me feel as though I’ve drunk a gallon of coffee, very uncomfortable experience.
I also suffer from SIBO & leaky gut syndrome, which I will begin treatment for this month.
I apologise for the long post but I was wondering if anyone has experienced similar symptoms and has had any luck treating them?